Hello There, Guest!

High Prolactin vs Estrogen
#11
(03-08-2017, 09:10 AM)Rising From Ruins Wrote: THANK YOU Wahaika for replying to my post. It's an honour! 

So, let me write this comment down for anyone who will be having this problem in the future. I hope it might come up in the search engine and help someone.

Some medications increase prolactin. Mirtazapine (Remeron/Remirta) may potentially induce hyperprolactinemia. (like it did to me) Since prolactin goes up, estrogen goes down. Hence, any NBE at this point is not impossible, but difficult. (again, I can attest to that. PM used to work on me like a charm. At the moment - certainly not.) 

That should clarify things. Thank you Wahaika, you ARE a Legend! 

And thank you once again EllaC <3 same here. The more we know, the better we are equipped to solve our own medical problems (when possible). Knowledge is power. I wish you continued success in your journey xxx


Rising From Ruins,

Are You currently taking Mirtazapine?  For depression?
 Reply
#12
(04-08-2017, 03:45 AM)Wahaika Wrote:
(03-08-2017, 09:23 AM)EllaC Wrote:
(03-08-2017, 09:10 AM)Rising From Ruins Wrote: THANK YOU Wahaika for replying to my post. It's an honour! 

So, let me write this comment down for anyone who will be having this problem in the future. I hope it might come up in the search engine and help someone.

Some medications increase prolactin. Mirtazapine (Remeron/Remirta) may potentially induce hyperprolactinemia. (like it did to me) Since prolactin goes up, estrogen goes down. Hence, any NBE at this point is not impossible, but difficult. (again, I can attest to that. PM used to work on me like a charm. At the moment - certainly not.) 

That should clarify things. Thank you Wahaika, you ARE a Legend! 

And thank you once again EllaC <3 same here. The more we know, the better we are equipped to solve our own medical problems (when possible). Knowledge is power. I wish you continued success in your journey xxx

Hmm yes I recall the the longer you breastfeed the better protection From BC you have. If I'd known that at the time I would have tried to breastfeed longer . I just didn't know back then what I know now :Sad

Hope you find a way around it  Smile X


Hi EllaC,
Very nice to talk to you again.  I hope that your guts are doing better! 
No problem on the board.  If anyone wants the address I can give it to them via a PM.

Very nice to see you back.
Yes i got to the bottom of it.
Lovely condition caused by over prescription of antibiotics i didnt need. Serves me right for trusting doctors!
Hope to see you around more on here Smile
If you'd send me the name of your board that would be great thank you.
 Reply
#13
(04-08-2017, 03:50 AM)Wahaika Wrote:
(03-08-2017, 09:10 AM)Rising From Ruins Wrote: THANK YOU Wahaika for replying to my post. It's an honour! 

So, let me write this comment down for anyone who will be having this problem in the future. I hope it might come up in the search engine and help someone.

Some medications increase prolactin. Mirtazapine (Remeron/Remirta) may potentially induce hyperprolactinemia. (like it did to me) Since prolactin goes up, estrogen goes down. Hence, any NBE at this point is not impossible, but difficult. (again, I can attest to that. PM used to work on me like a charm. At the moment - certainly not.) 

That should clarify things. Thank you Wahaika, you ARE a Legend! 

And thank you once again EllaC <3 same here. The more we know, the better we are equipped to solve our own medical problems (when possible). Knowledge is power. I wish you continued success in your journey xxx


Rising From Ruins,

Are You currently taking Mirtazapine?  For depression?



Hello again Wahaika Big Grin

Yes, for depression and acute anxiety. I will wean myself off it in the coming months and replace it with supplements like Tyrosine (dopamine), Tryptophan (serotonin) and GABA/Taurine at night. 

It's a pity that Mirtazapine is making NBE extremely difficult at the moment.
 Reply
#14
(01-08-2017, 06:28 PM)Rising From Ruins Wrote: Hi lovely girls and equally lovely boys,

I'm sort of new, although I have been an enthusiastic reader of this form and the Noogleberry one for over 13 years. So I am quite familiar with the Gods of NBE - Wahaika, Lotus, Surferjoe, Isabelle, Lovely-Dynseli, and so many more. I thank you for teaching me everything I know today (not just NBE). I am better today because of you. 



Anyway, I'm very much interested in the technicalities and the science behind it all. So here goes my reasoning on prolactin:  


- Estrogen increase prolactin
- Prolactin and Progesterone use the same receptor sites in the way that progesterone lowers prolactin and vice versa (correct me if I'm wrong) 
- **But high prolactin lowers all the other sex hormones.**



So my question is this: Does high prolactin prevent estrogen from ever increasing its levels? (meaning: increasing estrogen is futile because the high prolactin will still be in the way)


Sorry to reply to an old thread, but I have high prolactin at the moment and I've been wondering what it means in terms of stunting my breast growth.  A couple of years ago when I was off the pill for a year I randomly grew to a C.  I had my prolactin tested around this time and it was high.  Just recently I had my prolactin tested again and it's still high, but I am now shrunk down to an A cup.  What is going on!? I really don't understand how I can grow with high prolactin and also shrink with it too.  Any ideas anyone?
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...